A three-dimensional steady-state tumor system

Wenrui Hao, Jonathan D. Hauenstein, Bei Hu, Andrew J. Sommese

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


The growth of tumors can be modeled as a free boundary problem involving partial differential equations. We consider one such model and compute steady-state solutions for this model. These solutions include radially symmetric solutions where the free boundary is a sphere and nonradially symmetric solutions. Linear and nonlinear stability for these solutions are determined numerically.

Original languageEnglish (US)
Pages (from-to)2661-2669
Number of pages9
JournalApplied Mathematics and Computation
Issue number6
StatePublished - Nov 15 2011

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'A three-dimensional steady-state tumor system'. Together they form a unique fingerprint.

Cite this